American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Thomas Dreyfus. Computing the Galois group of some parameterized linear differential equation of order two. Proc. Amer. Math. Soc. 142 (2014) 1193-1207.
Abstract, references, and article information   
View Article: PDF

[2] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information   
View Article: PDF

[3] Guillaume Duval. Valuations and differential Galois groups. Memoirs of the AMS 212 (2011) MR 2839103.
Book volume table of contents   

[4] Daniel Bertrand and Anand Pillay. A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. J. Amer. Math. Soc. 23 (2010) 491-533. MR 2601041.
Abstract, references, and article information   
View Article: PDF

[5] Roger Chalkley. Basic global relative invariants for nonlinear differential equations. Memoirs of the AMS 190 (2007) MR 2356350.
Book volume table of contents   

[6] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher J. Hillar. Logarithmic derivatives of solutions to linear differential equations. Proc. Amer. Math. Soc. 132 (2004) 2693-2701. MR 2054796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1